# SDR CALA2018011200175

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 79,955 hours, 25,911 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE ARMED LIGHT NOT ILLUMINATED WITH DOOR ARMED.  PERFORMED A SYSTEM TEST OF THE R2 GIRT BAR OPS CHECKED GOOD IAW  52-11-25-735-024,  SLIDE ARMED LIGHT ILLIMINATES WITH DOOR ARMED.
